I take two capsules nightly. Some times I do not drink much liquid when taking the medicine. If I have to burp or something of that sort, it feels like the powder works it's way up my throat and out of my nose. Bad burning sensation.
Has anyone experienced burning after swallowing nortriptyline?
Question posted by miniackj on 17 Nov 2015
Last updated on 15 July 2018 by Jm_thom1
Yes! I have experienced the same total discomfort and almost gave up on it!!! Someone suggested taking a tbsp of olive oil with it each time and I've had NO trouble since!!! Any kind of oil will solve this!
miniackj; If that is happening you need to drink enough water to get it out of your throat that well solve your problem drink enough water to make sure they are all the way down.
- Nortriptyline uses and safety info
- Nortriptyline information for Healthcare Professionals (includes dosage details)
- Side effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.